Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
slmonkey2

Accutane Question

Quick question for those on accutane,

It seems that many of you have had an initial breakout after starting an accutane cycle. Has anyone NOT experienced an IB?

Thanks.

slmonkey2

Share this post


Link to post
Share on other sites

First time i took it i had a bad one, this time not really. I mean, i broke out at the beginning of this course but it wasn't any more severe than my usual breakouts.

The initial breakout is more common when they start you on a higher dose, and there is often a flare each time the dose is raised. It seems i see a lot of complaints about initial breakouts from people with mild acne, i'm not sure if it happens more often or if they are more likely to complain about it than someone with bad acne who's used to serious flares.

Share this post


Link to post
Share on other sites

First time i took it i had a bad one, this time not really. I mean, i broke out at the beginning of this course but it wasn't any more severe than my usual breakouts.

The initial breakout is more common when they start you on a higher dose, and there is often a flare each time the dose is raised. It seems i see a lot of complaints about initial breakouts from people with mild acne, i'm not sure if it happens more often or if they are more likely to complain about it than someone with bad acne who's used to serious flares.

This is what I am thinking.

Share this post


Link to post
Share on other sites

First time i took it i had a bad one, this time not really. I mean, i broke out at the beginning of this course but it wasn't any more severe than my usual breakouts.

The initial breakout is more common when they start you on a higher dose, and there is often a flare each time the dose is raised. It seems i see a lot of complaints about initial breakouts from people with mild acne, i'm not sure if it happens more often or if they are more likely to complain about it than someone with bad acne who's used to serious flares.

This is what I am thinking.

this is my 4th course of accutane... everytime there's initial breakout for me... got used to the breakout.. but i'm still not sure why there's initial breakout for accutane...eliminate the dirt out from our skin? no one can gives me a scientific answer.

Share this post


Link to post
Share on other sites

your body is ridding itself of acne and dirt all at the same time, instead of how it does regularly, slowly. Only on tane, it won't build up again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×